# SDR CA190722011

- Difficulty date: July 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 61,408 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Csu
- Part number: 65500010200
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTS DECLARED AN EMERGENCY BECAUSE THE FLAPS WILL NOT EXTEND. ON FINAL APPROACH SIMULTANEOUS ECAM FLAP SYS 1 FAULT AND LEVER OUT OF DETENT. ON SECOND APPROACH FLAP SYSTEM 2 FAULT. SLAT AND FLAP COMMAND SENSOR UNIT (CSU) 51CV REMOVED AND REPLACED I.A.W AMM 27-51-17 AND OPERATIONAL CHECK C/O SATISFACTORY. (TC# 20190722011)
